# SDR AWXA0001683

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD CRACKED AT WL 234.1 RBL 7.8-9.7.  CUT OUT DAMAGED AREA, LOCATED, DRILLED, AND INSTALLED REPAIR DOUBLER IAW B737-300 SRM 53-10-08 PG 265-269.
